# SDR AWXA9600701

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM BS 967 RBL 12 TO 18, 55.  REMOVED UPPER CHORD FROM FLOORBEAM, BS 967 RBL 55 TO LBL 5.  FABRICATED AND INSTALLED REPAIR CHORD IAW AWA ER 2-53-16-44, TCO-PAN-96-1620RR 8110-3.
